# SDR CA961002014

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 30005000046
- Condition: Faulty
- Location: #2 Engine
- Part time: 11,715 hours
- Component: Simmonds
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) JUST AFTER TAKEOFF, DURING CLIMB OUT AT APPROXIMATELY 600 FEET WITH BOTH ENGINES AT 90 PERCENT TORQUE, THE #2 ENGINE HAD A UNCONTROLLABLE AUTOFEATHER WITH AN UPTRIM TO 105 PERCENT ON #1 ENGINE, #2 ENGINE OVERTORQUED TO 125 PERCENT FOR APPROXIMATELY 20 SECONDS. #1 TORQUE SIGNAL CONDITIONING UNIT (TSCU) FOUND TO BE AT FAULT AND REPLACED. #2 TSCU REPLACED AS A PRECAUTIONARY MEASURE. #2 PROPELLER WAS REPLACED DUE TO OVERTORQUE.
